Alert archive / Georgia / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 295, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jul 2, 2023, 8:09 PM EDT for Harris County, Meriwether County, Troup County, Georgia. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 2, 2023, 8:09 PM EDT (00:09 UTC)
- Expired
- Jul 2, 2023, 9:00 PM EDT
- In force
- 51 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Harris County, GA, Meriwether County, GA, Troup County, GA
The radar
The Atlanta radar (KFFC), 74 km from the middle of the area, began a volume at 00:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 2, 1:14 PM EDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 0.2 hours before the alert went out and 78 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2393 J/kg
- Mixed-layer CIN
- -16 J/kg
- Mixed-layer LCL
- 1270 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- -3 m²/s²
- 0-3 km storm-relative helicity
- 21 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.9
The text
As transmitted.
667
WUUS52 KFFC 030009
SVRFFC
GAC145-199-285-030100-
/O.NEW.KFFC.SV.W.0295.230703T0009Z-230703T0100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
809 PM EDT Sun Jul 2 2023
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Southwestern Meriwether County in west central Georgia...
Southern Troup County in west central Georgia...
Harris County in west central Georgia...
* Until 900 PM EDT.
* At 809 PM EDT, severe thunderstorms were located along a line
extending from near River View to near Hamilton to near Cataula,
moving north at 20 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Hamilton, West Point, Pine Mountain, Pine Mountain-Callaway
Gardens, Shiloh, F.d. Roosevelt State Park, Cataula, Mountain Hill,
Jones Crossroads, Baughs Crossroads, Pine Mountain Valley,
Whitesville-Pine Lake and Long Cane.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3294 8487 3285 8465 3284 8470 3279 8469
3265 8485 3267 8495 3271 8512 3274 8511
3275 8514 3276 8514 3278 8512 3281 8517
3283 8517 3285 8515 3286 8519 3297 8520
TIME...MOT...LOC 0009Z 195DEG 16KT 3278 8509 3274 8494 3269 8482
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$1 follow-up statement
188
WWUS52 KFFC 030051
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
851 PM EDT Sun Jul 2 2023
GAC145-199-285-030101-
/O.EXP.KFFC.SV.W.0295.000000T0000Z-230703T0100Z/
Meriwether GA-Troup GA-Harris GA-
851 PM EDT Sun Jul 2 2023
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN MERIWETHER...
SOUTHERN TROUP AND HARRIS COUNTIES WILL EXPIRE AT 900 PM EDT...
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However gusty
winds are still possible with these thunderstorms.
A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
west central Georgia.
LAT...LON 3294 8487 3285 8465 3284 8470 3279 8469
3265 8485 3267 8495 3271 8512 3274 8511
3275 8514 3276 8514 3278 8512 3281 8517
3283 8517 3285 8515 3286 8519 3297 8520
TIME...MOT...LOC 0051Z 195DEG 16KT 3295 8504 3291 8489 3286 8477
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 2, 7:54 PM EDT, 15 minutes earlier.
Area forecast discussion, Jul 2, 7:54 PM EDT, 15 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 754 PM EDT Sun Jul 2 2023 ...New 00Z Aviation Discussion... .UPDATE... Issued at 734 PM EDT Sun Jul 2 2023 A round of strong thunderstorms is currently moving through northeast Georgia and is exiting the forecast area. However, we're not out of the woods yet, as another cluster of thunderstorms has entered southwest Georgia from east Alabama, and is anticipated to spread northeastward over the next few hours. The warm and humid airmass ahead of this cluster remains mostly untapped, with SBCAPE values of as high as 3500 J/kg, a few storms could become strong to severe before the loss of diurnal instability tonight. Furthermore, with DCAPE values progged to be about 1000 J/kg, stronger storms that develop will still be capable of producing damaging wind gusts. Hail also cannot be ruled out. && .SHORT TERM... (This evening through Monday) Issued at 309 PM EDT Sun Jul 2 2023 Today and tomorrow will be a wash, rinse, repeat type of forecast days with summer type like convection occurring. Today energy moving through the main southwest flow aloft will lead to episodes of severe convection near a few stalled surface boundaries. Unfortunely this type of set up makes it difficult to spot exactly where convection will occur. So while we know the atmosphere is primed for isolated to scattered severe storms for the remainder of the afternoon and into the evening, determining the exact timing and placement remains difficult. If the CAMs are to believed (ARW seems to have verified better than some of the others this afternoon), scattered showers and storms will continue to evolve across our western borders and move east across the FA throughout the evening. Current mesoanalysis indicates decent deep layer shear, high instability (SBCAPEs 2000-3000 J/kg), lapse rates of 6-7km, 0-1 km SRH ranging from 150-200 m2/s and strong DCAPEs will likely result in severe storms containing hail and damaging winds along with heavy rainfall. Tonight into early tomorrow morning another potential round of rain showers and thunderstorms slides into our area from the west. This activity will be hinged upon how this evenings activity evolves. For now will note that should this activity develop as the short term guidance has been indicating then damaging wind gusts will be the main impact and the activity will likely be focused across norther GA. For now the HRRR remains the most bullish on this activity and illustrates storms occurring after 08Z tomorrow morning with less wide spread coverage than today. All of the above thinking has been highlighted by the SPC Day 1 Outlook, which outlines areas north of a line from Haralson to Hart counties in a Slight Risk (2 out 5) and much of central GA in a Marginal Risk (1 out of 5). Unfortunely, things do not end here...the heat continues. A heat advisory remain in effect through 8 PM tonight for the entire CWA with the exception of the far N GA counties. Another heat advisory is likely to be issued for tomorrow during the overnight forecast. Nonetheless...keep in mind heat safety when celebrating the 4th of July holiday over the next few days. 28 && .LONG TERM... (Tuesday morning through next Saturday) Issued at 309 PM EDT Sun Jul 2 2023 Key Messages: - Afternoon to evening thunderstorms possible on the 4th. Some could be strong to severe. - Heat will continue through the week, though not quite as warm as yesterday and today. - Thunderstorms possible most days in long term forecast. Summer in the south continues. 4th of July: No changes made to the extended periods. Shortwave trough over the northeast will continue to exit to the Atlantic going into the 4th, leaving behind a stalled frontal boundary to the north of the CWA. This along with remnant outflow boundaries from the previous evening will once again be a focus for more convection. I don't want to rain on anybody's parade, but numerous thunderstorms may actually bring some rain and thunderstorms to a few parades across the CWA. Some of these will certainly persist into the evening, so if organizing or going to any events to celebrate the 4th, please stay weather aware and remember that if thunder roars, go indoors. 2000+ J/kg of SBCAPE is noted during the afternoon across the GEFS members, so a few strong to severe storms will be possible, which is yet another reason to remain weather aware during any celebrations. Heat may also be a concern, as forecast heat index values are approaching 100- 105 across much of the CWA. However given that convection is expected, especially in north GA where there will be better proximity to the stalled boundary, this may limit impacts with cloud coverage and rainfall. Decisions on the need for any heat advisories will be made with future forecast packages, as uncertainty is a bit too high. Rest of Forecast: Through the midweek, pattern won't change very much. Diurnally driven convection will be possible each day as copious moisture remains in the area. High temperatures are forecast to remain in the 90s, which when combined with the humidity, will keep heat indices up near 100 or higher. By end of week, strong trough digs into the midwest and helps drive frontal boundary towards and even into the CWA, though boundary will be quickly washing out as it approaches. Appears as though we will see more rounds of afternoon convection likely driven in part by this boundary. That said, GEFS members do have a bit of uncertainty in just how this will play out and what instability may look like. But, give me a boundary, even a weak one, approaching the CWA with relatively high PWATs in July, and I'm going to bet on the convection happening. Lusk/01 && .AVIATION... (00Z TAFS) Issued at 734 PM EDT Sun Jul 2 2023 TSRA is ongoing across portions of far northeast GA, with light SHRA trailing behind in the ATL metro. An additional cluster of TSRA is positioned moving into southwest Georgia, including over CSG at the time of this writing. As the storms are expected to move northeastward, the TEMPO for TSRA at ATL now runs until 00-03Z. Precipitation chances are expected to diminish after midnight. Some MVFR level clouds will be possible during the morning hours after 10Z. Another round of SHRA/TSRA will be possible after 18Z. Prevailing winds will be W to SW through the period at 4-8 kts, although stronger winds will be possible with any thunderstorm outflow winds. //ATL Confidence...00Z Update... Medium confidence on all elements. King && .PRELIMINARY POINT TEMPS/POPS... Athens 73 94 73 91 / 40 30 30 50 Atlanta 74 94 74 90 / 40 30 30 60 Blairsville 67 87 69 85 / 60 30 30 60 Cartersville 72 93 72 90 / 50 40 30 60 Columbus 75 96 76 94 / 40 30 20 50 Gainesville 72 91 73 89 / 50 30 30 50 Macon 75 97 75 94 / 30 30 20 50 Rome 72 93 73 91 / 60 40 30 60 Peachtree City 74 94 74 91 / 40 30 30 50 Vidalia 76 98 76 96 / 30 30 30 60 && .FFC WATCHES/WARNINGS/ADVISORIES... Heat Advisory until 8 PM EDT this evening for GAZ001>005-011-012- 019>025-027-030>039-041>062-066>076-078>086-089>098-102>113. && SHORT TERM...28 LONG TERM....01 AVIATION...King
Hazardous weather outlook, Jul 2, 8:06 PM EDT, 3 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 806 PM EDT Sun Jul 2 2023 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-040015- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 806 PM EDT Sun Jul 2 2023 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Tonight... A Severe Thunderstorms Watch is in effect across portions of North and Northeast GA until 9 pm. Scattered thunderstorms are expected between until 10 PM today. A couple of storms could be severe with damaging downburst winds, frequent lightning, and some hail. .DAYS TWO THROUGH SEVEN...Monday through Saturday... Thunderstorms will be possible each afternoon and evening through Saturday. There is a marginal risk (level 1 of 5) of severe weather Monday and Tuesday. The primary severe hazard on both days should be damaging downburst winds. Be prepared for potential disruptions to your 4th of July activities. Hot and humid conditions will continue in central Georgia through mid week, with afternoon heat indices in the 102 to 108 degree range. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested but spotters are encouraged to submit reports of severe weather through the web by going to weather.gov/atlanta. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines.
In the hours before
Special weather statement, Jul 2, 7:40 PM EDT, 29 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
740 PM EDT Sun Jul 2 2023
GAZ078-089-030015-
Harris GA-Muscogee GA-
740 PM EDT Sun Jul 2 2023
...A strong thunderstorm will impact portions of Muscogee and
southern Harris Counties through 815 PM EDT...
At 740 PM EDT, a strong thunderstorm was over Columbus Metropolitan
Airport, or near Columbus, moving northeast at 10 mph.
HAZARD...40 to 50 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Columbus, Bibb City, Upatoi, Goat Rock Lake, Ellerslie, Saint Marys
Hills, Edgewood, Flat Rock, Highland Park, Laurel Hills, Green Island
Hills, Sand Hill, Vista Terrace, Cataula, Columbus Metropolitan
Airport, Rose Hill, Kenwood, Midland, Avondale and Benning Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3267 8487 3260 8469 3258 8469 3241 8487
3241 8488 3240 8489 3245 8500 3252 8500
3258 8507 3262 8509 3263 8508 3264 8511
3266 8509 3269 8512 3270 8512
TIME...MOT...LOC 2340Z 202DEG 7KT 3252 8495
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPHSpecial weather statement, Jul 2, 7:43 PM EDT, 26 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
743 PM EDT Sun Jul 2 2023
GAZ067-078-079-030015-
Harris GA-Meriwether GA-Talbot GA-
743 PM EDT Sun Jul 2 2023
...A strong thunderstorm will impact portions of south central
Meriwether, northwestern Talbot and northeastern Harris Counties
through 815 PM EDT...
At 743 PM EDT, a strong thunderstorm was over Shiloh, or 10 miles
east of Hamilton, moving northeast at 10 mph.
HAZARD...40 to 50 mph wind and heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Manchester, Waverly Hall, Warm Springs, Woodland, Shiloh and Flint
Hill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3268 8473 3276 8482 3290 8473 3286 8462
3276 8455
TIME...MOT...LOC 2343Z 229DEG 7KT 3277 8470
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPHSpecial weather statement, Jul 2, 7:44 PM EDT, 25 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
744 PM EDT Sun Jul 2 2023
GAZ079-080-091-030015-
Taylor GA-Marion GA-Talbot GA-
744 PM EDT Sun Jul 2 2023
...A strong thunderstorm will impact portions of northeastern Marion,
southeastern Talbot and west central Taylor Counties through 815 PM
EDT...
At 744 PM EDT, a strong thunderstorm was over Mauk, or 9 miles west
of Butler, moving northeast at 10 mph.
HAZARD...40 to 50 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Butler, Junction City, Howard and Mauk.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3245 8440 3253 8450 3267 8440 3261 8430
3254 8422
TIME...MOT...LOC 2344Z 221DEG 8KT 3254 8440
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPHLocal storm report, Jul 2, 7:46 PM EDT, 23 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
746 PM EDT Sun Jul 2 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0624 PM Tstm Wnd Dmg 2 SSE Jasper 34.44N 84.41W
07/02/2023 Pickens GA Public
Tree down at Turner Road between Refuge Rd
and Turner Rd Exd.
&&Special weather statement, Jul 2, 7:53 PM EDT, 16 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
753 PM EDT Sun Jul 2 2023
GAZ078-079-089-030030-
Harris GA-Talbot GA-Muscogee GA-
753 PM EDT Sun Jul 2 2023
...Strong thunderstorms will impact portions of northeastern
Muscogee, southwestern Talbot and southern Harris Counties through
830 PM EDT...
At 753 PM EDT, a line of strong thunderstorms was along a line
extending from near Beulah to Box Springs, and moving northeast at 5
mph.
HAZARD...40 to 50 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Waverly Hall, Geneva, Ellerslie, Mountain Hill, Juniper, Cataula,
Baughville, Mulberry Grove and Lake Harding.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3284 8516 3258 8447 3254 8451 3255 8453
3254 8454 3255 8455 3253 8456 3252 8459
3253 8461 3253 8462 3267 8510 3269 8512
3271 8512 3274 8511 3276 8514 3278 8512
3281 8517 3283 8517
TIME...MOT...LOC 2353Z 213DEG 6KT 3271 8515 3255 8467
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPHSpecial weather statement, Jul 2, 7:55 PM EDT, 14 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
755 PM EDT Sun Jul 2 2023
GAZ034-035-037-047-030030-
Walton GA-Barrow GA-Gwinnett GA-Oconee GA-
755 PM EDT Sun Jul 2 2023
...A strong thunderstorm will impact portions of northwestern Oconee,
southern Barrow, southeastern Gwinnett and northern Walton Counties
through 830 PM EDT...
At 755 PM EDT, a strong thunderstorm was over Nicholasville, or near
Monroe, moving east at 10 mph.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Winder, Monroe, Loganville, Bogart, North High Shoals, Bethlehem,
Between, Good Hope, Bold Springs, Windsor, Nicholasville, Pannell,
Campton and Gratis.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3383 8393 3397 8381 3394 8353 3380 8352
3372 8365
TIME...MOT...LOC 2355Z 285DEG 11KT 3387 8375
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 2, 8:13 PM EDT | Severe Thunderstorm Warning | FFC | Taylor | 47 min |
| Jul 2, 8:36 PM EDT | Severe Thunderstorm Warning | FFC | Pike, Upson | 39 min |
| Jul 2, 8:47 PM EDT | Severe Thunderstorm Warning | FFC | Macon, Schley, Sumter | 43 min |
| Jul 2, 8:55 PM EDT | Severe Thunderstorm Warning | FFC | Talbot, Upson | 20 min |
| Jul 2, 8:59 PM EDT | Severe Thunderstorm Warning | FFC | Macon, Taylor | 31 min |
| Jul 2, 9:02 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Henry, Spalding | 28 min |
| Jul 2, 9:15 PM EDT | Special Weather Statement | FFC | Pike, Upson | 30 min |
| Jul 2, 9:16 PM EDT | Special Weather Statement | FFC | Sumter | 29 min |
| Jul 2, 9:21 PM EDT | Severe Thunderstorm Warning | FFC | Upson | 24 min |
| Jul 2, 9:23 PM EDT | Severe Thunderstorm Warning | FFC | Meriwether, Pike | 21 min |
| Jul 2, 9:28 PM EDT | Special Weather Statement | FFC | Crawford | 32 min |
| Jul 2, 9:29 PM EDT | Special Weather Statement | FFC | Butts | 31 min |
| Jul 2, 9:31 PM EDT | Special Weather Statement | FFC | Macon | 29 min |
| Jul 2, 9:51 PM EDT | Special Weather Statement | FFC | Fayette, Lamar, Monroe, Spalding | 24 min |
| Jul 2, 9:57 PM EDT | Special Weather Statement | FFC | Bibb, Crawford, Houston, Peach | 18 min |
| Jul 2, 9:59 PM EDT | Special Weather Statement | FFC | Schley, Sumter | 31 min |
| Jul 2, 10:13 PM EDT | Special Weather Statement | FFC | Butts, Henry, Jasper | 32 min |
| Jul 2, 10:16 PM EDT | Special Weather Statement | FFC | Bibb, Jones | 29 min |
| Jul 2, 10:45 PM EDT | Special Weather Statement | FFC | Jasper, Jones | 30 min |
| Jul 2, 10:55 PM EDT | Special Weather Statement | FFC | Twiggs | 35 min |
| Jul 2, 10:59 PM EDT | Special Weather Statement | FFC | Rockdale | 31 min |
| Jul 3, 12:09 AM EDT | Special Weather Statement | FFC | Wheeler | 36 min |
| Jul 3, 3:43 AM EDT | Heat Advisory | FFC | Bleckley, Dodge, Emanuel, Glascock, Jefferson, Johnson and 9 more | 16 hr |
| Jul 3, 3:25 PM EDT | Special Weather Statement | FFC | Houston | 35 min |
| Jul 3, 3:32 PM EDT | Special Weather Statement | FFC | Pike | 28 min |
| Jul 3, 3:35 PM EDT | Special Weather Statement | FFC | Houston | 25 min |
| Jul 3, 3:59 PM EDT | Special Weather Statement | FFC | Lamar | 31 min |
| Jul 3, 4:01 PM EDT | Special Weather Statement | FFC | Pulaski | 29 min |
| Jul 3, 4:16 PM EDT | Special Weather Statement | FFC | Monroe | 29 min |
| Jul 3, 4:22 PM EDT | Severe Thunderstorm Warning | FFC | Lamar, Monroe | 23 min |
| Jul 3, 4:25 PM EDT | Special Weather Statement | FFC | Bleckley | 35 min |
| Jul 3, 4:31 PM EDT | Special Weather Statement | FFC | Upson | 29 min |
| Jul 3, 4:38 PM EDT | Special Weather Statement | FFC | Bleckley | 37 min |
| Jul 3, 4:44 PM EDT | Special Weather Statement | FFC | Monroe | 31 min |
| Jul 3, 5:01 PM EDT | Special Weather Statement | FFC | Bleckley | 29 min |
| Jul 3, 5:14 PM EDT | Special Weather Statement | FFC | Bibb | 31 min |
| Jul 3, 5:36 PM EDT | Special Weather Statement | FFC | Carroll | 24 min |
| Jul 3, 5:39 PM EDT | Special Weather Statement | FFC | Floyd | 36 min |
| Jul 3, 5:40 PM EDT | Special Weather Statement | FFC | Peach | 35 min |
| Jul 3, 5:59 PM EDT | Special Weather Statement | FFC | Polk | 31 min |
| Jul 3, 6:00 PM EDT | Special Weather Statement | FFC | Carroll | 30 min |
| Jul 3, 6:04 PM EDT | Special Weather Statement | FFC | Haralson | 26 min |
| Jul 3, 6:16 PM EDT | Special Weather Statement | FFC | Carroll | 29 min |
| Jul 3, 6:28 PM EDT | Special Weather Statement | FFC | Douglas | 32 min |
| Jul 3, 7:00 PM EDT | Special Weather Statement | FFC | Douglas | 30 min |
| Jul 3, 7:27 PM EDT | Special Weather Statement | FFC | Fulton | 33 min |
| Jul 3, 7:40 PM EDT | Special Weather Statement | FFC | Barrow | 35 min |
| Jul 3, 7:41 PM EDT | Special Weather Statement | FFC | Fayette | 34 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.